Approximation von Eigenwertproblemen bei nichtlinearer Parameterabhängigkeit.

Hansgeorg Jeggle; Rolf D. Grigorieff

Manuscripta mathematica (1973)

  • Volume: 10, page 245-272
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Jeggle, Hansgeorg, and Grigorieff, Rolf D.. "Approximation von Eigenwertproblemen bei nichtlinearer Parameterabhängigkeit.." Manuscripta mathematica 10 (1973): 245-272. <>.

author = {Jeggle, Hansgeorg, Grigorieff, Rolf D.},
journal = {Manuscripta mathematica},
pages = {245-272},
title = {Approximation von Eigenwertproblemen bei nichtlinearer Parameterabhängigkeit.},
url = {},
volume = {10},
year = {1973},

AU - Jeggle, Hansgeorg
AU - Grigorieff, Rolf D.
TI - Approximation von Eigenwertproblemen bei nichtlinearer Parameterabhängigkeit.
JO - Manuscripta mathematica
PY - 1973
VL - 10
SP - 245
EP - 272
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.